# SDR CALA2022020400319

- Difficulty date: February 3, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N74007
- Make and model: Boeing 777224
- Aircraft serial: 29477
- Aircraft time: 105,418 hours, 10,658 cycles
- System (JASC): 3446 · Non Radar Weather System
- Part: Warning System
- Part number: NA
- Part serial: NA
- Condition: False Indication
- Location: Na
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS LOW SPEED ABORT AT 80 KNOTS DUE TO AURAL WARNING THAT AIRCRAFT WAS ON A TAXIWAY. AC WAS ACTUALLY ON RUNWAY 9R. CREW ALSO REPORTS THEY NORMALLY RECEIVE AURAL NOTIFICATION WHEN APPROACHING A RUNWAY AND THERE WAS NONE WHEN THEY APPROACHED 9R. TERRAIN DATABASE INSTALLED 622.  NEWEST IS 625.  INSTALL NEW PICTURE ADDED DATABASE PER TOMC LOADED MOST CURRENT TERRAIN DATABASE VERSION 625 PER MM 34-45-00-470-802. PERFORMED GROUND PROXIMITY WARNING SYSTEM OPERATIONAL TEST PER MM 34-46-00-710-803-003. ADD EMP:104327
